# SDR HALA2015051800088

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 7,012 hours, 1,075 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: 33282290003
- Part serial: 36441
- Condition: Malfunctioned
- Location: Fuel Jettison
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL JETTISON LIGHT ON, FUEL JETTISON IN PROCESS, ECAM LIGHT.   VALVE LOCK AND DUMMY PLUGS INSTALLED IN RT JETTISON.  REMOVED VALVE LOCK & DUMMY PLUGS.  INSTALLED NEW ACTUATOR IN RT JETTISON IAW AMM 28-31-51. OPS TEST GOOD AT THIS TIME.  PERFORMED FCMS BITE TEST IAW AMM 28-51-00-740-801-A.  TESTED OK.
